A Weak Convergence Theorem for Common Fixed Points of Two Nonlinear Mappings in Hilbert Spaces
Takanori Ibaraki,
Shunsuke Kajiba,
Yukio Takeuchi and
Gaston Mandata N gu r Kata
Abstract and Applied Analysis, 2022, vol. 2022, 1-9
Abstract:
In this paper, by using properties of attractive points, we study an iteration scheme combining simplified Baillon type and Mann type to find a common fixed point of commutative two nonlinear mappings in Hilbert spaces. Then, we apply the obtained results to prove a new weak convergence theorem.
Date: 2022
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/aaa/2022/9568060.pdf (application/pdf)
http://downloads.hindawi.com/journals/aaa/2022/9568060.xml (application/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:9568060
DOI: 10.1155/2022/9568060
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().